MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Model Number 18-4000-27A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Patient Problem/Medical Problem (2688)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency noted.While phrenic nerve damage is a known potential adverse event documented in product labeling, svc ablation is not an intended use of the heartlight system.
 
Event or Problem Description
Physician elected to try and isolate the superior vena cava.During an energy delivery capture of the phrenic nerve was lost and energy delivery was stopped.Case date was (b)(6) 2019.Update received on (b)(6) 2019 confirmed the patient was doing well clinically but the phrenic nerve was still paralyzed on exam.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key8596436
Report Number1225698-2019-00012
Device Sequence Number2074534
Product Code OAE
UDI-Device Identifier00868976000178
UDI-Public00868976000178
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number18-4000-27A
Device Catalogue Number18-4000-27A
Device Lot Number11069-009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient Weight84